# SDR SIMA20121231009

- Difficulty date: December 31, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 27,915 hours, 23,537 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 5211309111
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY LIGHT STRIP 3 CONNECTOR BETWEEN FRAME 34 AND FRAME 35 BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED THE EMERGENCY LIGHT STRIP 3 CONNECTOR BETWEEN FRAME 34 AND FRAME 35 IAW EMB 140 SWPM 20-00-03, 20-21-00 AND 20-50-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
